`a`
Related Articles
1

Attractors for non-autonomous reaction-diffusion equations with fractional diffusion in locally uniform spaces

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 4, Pages : 1645 - 1671, 2017

Gaocheng Yue - (email)

 Abstract       References       Full Text      Related Articles

2

A periodic and diffusive predator-prey model with disease in the prey

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 3, Pages : 445 - 461, 2017

Xiaoling Li - (email), Guangping Hu - (email), Zhaosheng Feng - (email), Dongliang Li - (email)

 Abstract       References       Full Text      Related Articles

3

Approximation of random invariant manifolds for a stochastic Swift-Hohenberg equation

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 6, Pages : 1701 - 1715, 2016

Yanfeng Guo - (email), Jinqiao Duan - (email), Donglong Li - (email)

 Abstract       References       Full Text      Related Articles

4

Ghosts of bump attractors in stochastic neural fields: Bottlenecks and extinction

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 7, Pages : 2211 - 2231, 2016

Zachary P. Kilpatrick - (email)

 Abstract       References       Full Text      Related Articles

5

Finite-time blowup of solutions to some activator-inhibitor systems

Discrete and Continuous Dynamical Systems  Volume 36, Issue 9, Pages : 4997 - 5010, 2016

Grzegorz Karch - (email), Kanako Suzuki - (email), Jacek Zienkiewicz - (email)

 Abstract       References       Full Text      Related Articles

6

Reaction-Diffusion equations with spatially variable exponents and large diffusion

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 495 - 506, 2016

Jacson Simsen - (email), Mariza Stefanello Simsen - (email), Marcos Roberto Teixeira Primo - (email)

 Abstract       References       Full Text      Related Articles

7

Existence, uniqueness, stability and asymptotic behavior of solutions for a mathematical model of atherosclerosis

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 343 - 362, 2015

Telma Silva - (email), Adélia Sequeira - (email), Rafael F. Santos - (email), Jorge Tiago - (email)

 Abstract       References       Full Text      Related Articles

8

Destabilization threshold curves for diffusion systems with equal diffusivity under non-diagonal flux boundary conditions

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 2, Pages : 641 - 654, 2015

Kunimochi Sakamoto - (email)

 Abstract       References       Full Text      Related Articles

9

Time-inconsistent optimal control problem with random coefficients and stochastic equilibrium HJB equation

Mathematical Control and Related Fields  Volume 5, Issue 3, Pages : 651 - 678, 2015

Haiyang Wang - (email), Zhen Wu - (email)

 Abstract       References       Full Text      Related Articles

10

How does the spreading speed associated with the Fisher-KPP equation depend on random stationary diffusion and reaction terms?

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 6, Pages : 1785 - 1803, 2015

Gregoire Nadin - (email)

 Abstract       References       Full Text      Related Articles

11

Diffusion limit for the radiative transfer equation perturbed by a Wiener process

Kinetic and Related Models  Volume 8, Issue 3, Pages : 467 - 492, 2015

Arnaud Debussche - (email), Sylvain De Moor - (email), Julien Vovelle - (email)

 Abstract       References       Full Text      Related Articles

12

The obstacle problem for quasilinear stochastic PDEs with non-homogeneous operator

Discrete and Continuous Dynamical Systems  Volume 35, Issue 11, Pages : 5185 - 5202, 2015

Laurent Denis - (email), Anis Matoussi - (email), Jing Zhang - (email)

 Abstract       References       Full Text      Related Articles

13

Some linear-quadratic stochastic differential games for equations in Hilbert spaces with fractional Brownian motions

Discrete and Continuous Dynamical Systems  Volume 35, Issue 11, Pages : 5435 - 5445, 2015

Tyrone E. Duncan - (email)

 Abstract       References       Full Text      Related Articles

14

Some uniqueness and multiplicity results for a predator-prey dynamics with a nonlinear growth rate

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1183 - 1204, 2015

Wen-Bin Yang - (email), Jianhua Wu - (email), Hua Nie - (email)

 Abstract       References       Full Text      Related Articles

15

Structure and regularity of the global attractor of a reaction-diffusion equation with non-smooth nonlinear term

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 4155 - 4182, 2014

Oleksiy V. Kapustyan - (email), Pavlo O. Kasyanov - (email), José Valero - (email)

 Abstract       References       Full Text      Related Articles

16

Paladins as predators: Invasive waves in a spatial evolutionary adversarial game

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1437 - 1457, 2014

Scott G. McCalla - (email)

 Abstract       References       Full Text      Related Articles

17

Cops on the dots in a mathematical model of urban crime and police response

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1479 - 1506, 2014

Joseph R. Zipkin - (email), Martin B. Short - (email), Andrea L. Bertozzi - (email)

 Abstract       References       Full Text      Related Articles      

18

Schrödinger equation with noise on the boundary

DCDS Supplements  Volume 2013, Issue special, Pages : 791 - 796, 2013

Frank Wusterhausen - (email)

 Abstract       References       Full Text      Related Articles      

19

Hybrid discrete-continuous model of invasive bladder cancer

Mathematical Biosciences and Engineering  Volume 10, Issue 3, Pages : 729 - 742, 2013

Eugene Kashdan - (email), Svetlana Bunimovich-Mendrazitsky - (email)

 Abstract       References       Full Text      Related Articles

20

A relaxation method for one dimensional traveling waves of singular and nonlocal equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1459 - 1491, 2013

Weiran Sun - (email), Min Tang - (email)

 Abstract       References       Full Text      Related Articles

21

Non-existence of localized travelling waves with non-zero speed in single reaction-diffusion equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3707 - 3718, 2013

Yong Jung Kim - (email), Wei-Ming Ni - (email), Masaharu Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

22

PDE problems arising in mathematical biology

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 691 - 703, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

23

Singular limit of an activator-inhibitor type model

Networks and Heterogeneous Media  Volume 7, Issue 4, Pages : 781 - 803, 2012

Marie Henry - (email)

 Abstract       References       Full Text      Related Articles

24

The Cauchy problem for a nonhomogeneous heat equation with reaction

Discrete and Continuous Dynamical Systems  Volume 33, Issue 2, Pages : 643 - 662, 2012

Arturo de Pablo - (email), Guillermo Reyes - (email), Ariel Sánchez - (email)

 Abstract       References       Full Text      Related Articles

25

Periodic solutions for a class of second order ODEs with a Nagumo cubic type nonlinearity

Discrete and Continuous Dynamical Systems  Volume 32, Issue 11, Pages : 4045 - 4067, 2012

Chiara Zanini - (email), Fabio Zanolin - (email)

 Abstract       References       Full Text      Related Articles

26

Conservation laws in mathematical biology

Discrete and Continuous Dynamical Systems  Volume 32, Issue 9, Pages : 3081 - 3097, 2012

Avner Friedman - (email)

 Abstract       References       Full Text      Related Articles

27

A sixth order numerical method for a class of nonlinear two-point boundary value problems

Numerical Algebra, Control and Optimization  Volume 2, Issue 1, Pages : 31 - 43, 2012

Xiao-Yu Zhang - (email), Qing Fang - (email)

 Abstract       References       Full Text      Related Articles

28

Stability of nonconstant stationary solutions in a reaction-diffusion equation coupled to the system of ordinary differential equations

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 229 - 241, 2011

Yuriy Golovaty - (email), Anna Marciniak-Czochra - (email), Mariya Ptashnyk - (email)

 Abstract       References       Full Text      Related Articles

29

Heterogeneity-induced spot dynamics for a three-component reaction-diffusion system

Communications on Pure and Applied Analysis  Volume 11, Issue 1, Pages : 307 - 338, 2011

Yasumasa Nishiura - (email), Takashi Teramoto - (email), Xiaohui Yuan - (email)

 Abstract       References       Full Text      Related Articles      

30

Identifying a space dependent coefficient in a reaction-diffusion equation

Inverse Problems and Imaging  Volume 5, Issue 2, Pages : 285 - 296, 2011

Elena Beretta - (email), Cecilia Cavaterra - (email)

 Abstract       References       Full Text      Related Articles

31

Diffusion limit for a stochastic kinetic problem

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2305 - 2326, 2011

Arnaud Debussche - (email), Julien Vovelle - (email)

 Abstract       References       Full Text      Related Articles

32

Inertial manifolds for stochastic pde with dynamical boundary conditions

Communications on Pure and Applied Analysis  Volume 10, Issue 3, Pages : 831 - 846, 2010

Peter Brune - (email), Björn Schmalfuss - (email)

 Abstract       References       Full Text      Related Articles

33

Some topics in stochastic control

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1361 - 1373, 2010

Tyrone E. Duncan - (email)

 Abstract       Full Text      Related Articles

34

Asymptotic behaviour of reversible chemical reaction-diffusion equations

Kinetic and Related Models  Volume 3, Issue 3, Pages : 427 - 444, 2010

Ivan Gentil - (email), Bogusław Zegarlinski - (email)

 Abstract       Full Text      Related Articles

35

Taylor expansions of solutions of stochastic partial differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 2, Pages : 515 - 557, 2010

Arnulf Jentzen - (email)

 Abstract       Full Text      Related Articles

36

Dynamics of an SIS reaction-diffusion epidemic model for disease transmission

Mathematical Biosciences and Engineering  Volume 7, Issue 1, Pages : 51 - 66, 2010

Wenzhang Huang - (email), Maoan Han - (email), Kaiyu Liu - (email)

 Abstract       Full Text      Related Articles

37

Generalized fronts for one-dimensional reaction-diffusion equations

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 303 - 312, 2009

Antoine Mellet - (email), Jean-Michel Roquejoffre - (email), Yannick Sire - (email)

 Abstract       Full Text      Related Articles

38

Reaction-diffusion equations for population dynamics with forced speed II - cylindrical-type domains

Discrete and Continuous Dynamical Systems  Volume 25, Issue 1, Pages : 19 - 61, 2009

Henri Berestycki - (email), Luca Rossi - (email)

 Abstract       Full Text      Related Articles

39

Traveling wave speeds in rapidly oscillating media

Discrete and Continuous Dynamical Systems  Volume 25, Issue 1, Pages : 89 - 108, 2009

Fathi Dkhil - (email), Angela Stevens - (email)

 Abstract       Full Text      Related Articles

40

Co-existence of traveling waves for a model of microbial growth and competition in a flow reactor

Discrete and Continuous Dynamical Systems  Volume 24, Issue 3, Pages : 883 - 896, 2009

Wenzhang Huang - (email)

 Abstract       Full Text      Related Articles

41

Reaction-diffusion equations for population dynamics with forced speed I - The case of the whole space

Discrete and Continuous Dynamical Systems  Volume 21, Issue 1, Pages : 41 - 67, 2008

Henri Berestycki - (email), Luca Rossi - (email)

 Abstract       Full Text      Related Articles

42

Stability from the point of view of diffusion, relaxation and spatial inhomogeneity

Discrete and Continuous Dynamical Systems  Volume 20, Issue 2, Pages : 259 - 274, 2007

Fang Li - (email), Kimie Nakashima - (email), Wei-Ming Ni - (email)

 Abstract       Full Text      Related Articles

43

Interaction of diffusion and delay

Discrete and Continuous Dynamical Systems - Series B  Volume 8, Issue 1, Pages : 95 - 105, 2007

Karl Peter Hadeler - (email), Shigui Ruan - (email)

 Abstract       Full Text      Related Articles

44

Numerical methods for stiff reaction-diffusion systems

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 3, Pages : 515 - 525, 2007

Ching-Shan Chou - (email), Yong-Tao Zhang - (email), Rui Zhao - (email), Qing Nie - (email)

 Abstract       Full Text      Related Articles

45

Wave equations and reaction-diffusion equations with several nonlinear source terms of different sign

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 1, Pages : 171 - 189, 2006

Yacheng Liu - (email), Runzhang Xu - (email)

 Abstract       Full Text      Related Articles

46

Planar and screw-shaped solutions for a system of two reaction-diffusion equations on the circle

Discrete and Continuous Dynamical Systems  Volume 16, Issue 4, Pages : 745 - 756, 2006

Matthias Büger - (email)

 Abstract       Full Text      Related Articles

47

A reaction-diffusion equation with memory

Discrete and Continuous Dynamical Systems  Volume 15, Issue 4, Pages : 1079 - 1088, 2006

M. Grasselli - (email), V. Pata - (email)

 Abstract       Full Text      Related Articles

48

Weakly coupled traveling waves for a model of growth and competition in a flow reactor

Mathematical Biosciences and Engineering  Volume 3, Issue 1, Pages : 79 - 87, 2005

Wenzhang Huang - (email)

 Abstract       Full Text      Related Articles

49

Bifurcation of spike equilibria in the near-shadow Gierer-Meinhardt model

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 4, Pages : 1033 - 1064, 2004

Theodore Kolokolnikov - (email), Michael J. Ward - (email)

 Abstract       Full Text      Related Articles

50

Excitability in a model with a saddle-node homoclinic bifurcation

Discrete and Continuous Dynamical Systems - Series B  Volume 4, Issue 2, Pages : 419 - 434, 2004

Rui Dilão - (email), András Volford - (email)

 Abstract       Full Text      Related Articles

51

The problem Of blow-up in nonlinear parabolic equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 399 - 433, 2002

Victor A. Galaktionov - (email), Juan-Luis Vázquez - (email)

 Abstract       Full Text      Related Articles

52

Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 399 - 424, 1999

Messoud Efendiev - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles